Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abdominal pain, diagnosed due to E.coli. On medicines, injections, no improvement. Suggestions?

My mother having havy pain in the abdamon and some places in the backside for last 2 months. Routine Bacterial - Aerobic Culture test inthe specimen of urine has been taken and the result was final identificationoforganism grown is E. coli . They referred that sencitive to - Amikacin , Carbencilin, Cefixime , Ceftazidime , Ceftriaxone , Ciprofloxacin,Co-trimoxazole, Gentamycine, Imipenem,Meropenem, Netilmycin, Nitrofurantoin,Ofloxacin, Piperacillin. Resistant to Cofpodoxime, Terracycline. Dr. recomended Ofloxacin for first seven days,Ciprofloxacin injection of next seven days and Amikacin for next 5 days and my mother have no improvement It is also informed that there is no symptemses are noticed including daiahria with or without blood. It is urology problem or not. Your sugestion please. Thank you.
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
hello ganesh,
This could still be a urological problem.Before that,after the initial course of antibiotis did you mother get a urine culture done again.The possibility of a the organism being resistent cannot be ruled out.
Also if the cultures come positive,it is also advisable to get a genitourinary scan to rule out a complicated UTI.A visit to the urologist is recommended.
Good luck...
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor